Advertisement

The invariance of limit sets for retarded differential equations

  • 29 Accesses

Résumé

On démontre la semi-invariance ou la quasi-invariance des ensembles limites pour une équation différentielle à retard, sans supposer l'unicité ni la prolongeabilité des solutions, et sans supposer non plus que la solution engendrant l'ensemble limite soit contenue dans un ensemble compact ou fermé.

Bibliography

  1. [1]

    J.-P. LaSalle,Some extensions of Liapunov's second method, IRE Trans. Circuit Theory, CT-7 (1960), pp. 520–527.

  2. [2]

    J.-P. LaSalle,Stability theory for ordinary differential equations, J. Diff. Equ.,4 (1968), pp. 57–65.

  3. [3]

    P. Hartman,Ordinary differential equations, J. Wiley and Sons, New York (1964).

  4. [4]

    J. L. Corne -N. Rouche,Attractivity of closed sets proved by using a family of Liapunov functions, J. Diff. Equ.,13 (1973), pp. 231–246.

  5. [5]

    J.-P. LaSalle,Asymptotic stability criteria, Proc. Symp. Appl. Math.,13, pp. 299–307, Amer. Math. Soc., Providence, R. I. (1962).

  6. [6]

    T. Yoshizawa,Asymptotic behavior of solutions of nonlinear differential equations, Contr. Diff. Equ.,1 (1963), pp. 371–387.

  7. [7]

    R. K. Miller,Asymptotic behavior of solutions of nonlinear differential equations, Trans. Amer. Math. Soc.,115 (1965), pp. 400–416.

  8. [8]

    F. Kappel,The invariance of limit sets for autonomous functional differential equations, SIAM J. Appl. Math.,19 (1970), pp. 408–419.

  9. [9]

    R. K. Miller - G. R. Sell,Volterra integral equations and topological dynamics, Memoir of Amer. Math. Soc.,102, Providence, R. I. (1970).

  10. [10]

    M. A. Cruz -J. K. Hale,Stability of functional differential equations of neutral type, J. Diff. Equ.,7 (1970), pp. 334–355.

  11. [11]

    J. K. Hale,Functional differential equations, Springer-Verlag, New York (1971).

  12. [12]

    M. R. Hildebrando,Invariança para sistemas autônomos de equaçoes differenciais com retardamento e applicaçoes, Master's Thesis, São Carlos (1970).

  13. [13]

    A. Strauss -J. A. Yorke,On asymptotically autonomous differential equations, Math. Systems Theor.,1 (1967), pp. 175–182.

  14. [14]

    C. M. Dafermos,An invariance principle for compact processes, J. Diff. Equ.,9 (1971), pp. 239–252.

  15. [15]

    J. K. Hale -J. P. LaSalle -M. Slemrod,Theory of a general class of dissipative processes, J. Math. Analysis Appl.,39 (1972), pp. 177–191.

  16. [16]

    N. Rouche,The invariance principle applied to non-compact limit sets, to appear in Boll. Un. Mat. Ital.

  17. [17]

    M. Fréchet,Les fonctions asymptotiquement presque périodiques, Rev. Sci.,79 (1941), pp. 341–357.

Download references

Author information

Additional information

A Dario Graffi, pour son 70-ème anniversaire

Entrata in Redazione il 7 maggio 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rouche, N. The invariance of limit sets for retarded differential equations. Annali di Matematica 108, 125–135 (1976). https://doi.org/10.1007/BF02413948

Download citation

Keywords

  • Differential Equation
  • Ensemble Limites
  • Retarded Differential Equation
  • Ensemble Compact